Cookies?
Library Header Image
LSE Research Online LSE Library Services

An optimization interpretation of integration and back-fitting estimators for separable nonparametric models

Nielsen, J P and Linton, Oliver (1998) An optimization interpretation of integration and back-fitting estimators for separable nonparametric models. Journal of the Royal Statistical Society, Series B, 60 (1). pp. 217-222. ISSN 1369-7412

Full text not available from this repository.
Identification Number: 10.1111/1467-9868.00120
Item Type: Article
Sets: Collections > Economists Online
Date Deposited: 27 Apr 2007
Last Modified: 01 Oct 2010 08:45
URI: http://eprints.lse.ac.uk/id/eprint/1254

Actions (login required)

View Item View Item